sexologist-icon
Amennorhea
After intercourse i took an ipill. The next month i had only a few blood clots with no bleeding. It is the next month after that nd still i haven't had my period. I know for sure that i am not pregnant. Can should i do? I cannot visit a doctor.
10 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Panchani
Gynecologist 10 yrs exp Surat

Free 3 day follow up

Chat Now

₹150 for 24 hrs

good morning i think dr. neelima madam gave you good advise thnxs
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. The first step is to do  urine pregnancy test. If it is positive you will need to find a gynaecologist near you to help you decide what you want to do next. The ipill does cause erratic bleeding and can affect the dates of your period. You cannot rely on bleeding to predict if you might be pregnant. The safest way is to do the urine pregnancy test to confirm or rule out a pregnancy. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.